# SDR AALA2019062109045

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 59,310 hours, 22,611 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKEOFF AT 40 KNOTS. HOT BRAKES ECAM MESSAGE DISPLAYED. LEFT STRUT TIRES CLIMBED TO 490 AND 450 RIGHT STRUT TIRES NO HIGHER THAN 180.  MAINTENANCE BLED #1 AND #2 BRAKES PER AMM 32-42-00 AND TSM 32-42-00-810-922-A.
